Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MXracer

Go on Accutane or continue my currently ineffective regimen?

Ok, so i've been on two slightly tweaked but very similar regimens in the last 2 months. They are as follows:

1.) Retin-A (0.025%) (At Night)/Minocycline (100mg daily)/Benzaclin (In Morning)

2.) Retin-A (0.1%) (At Night)/Minocycline (100mg daily)/Clindamycin (At Night)

Over the course of the first month I went through a continuous break out cycle with gigantic peaks an valleys. That part has passed. Since going on the second regimen about 3 weeks ago my face has continuously cleared up, but as of about 2 weeks ago has peaked at a certain level. I stil get 4-5 new whiteheads a day, and none of the plentiful blackheads on my nose had disappeared. Much of the redness is gone, but some still persists.

Also, whenever I touch or accidently rub a part of my face it tends to become very inflamed and then zitty there in a matter of hours. Case in point, I went to the gym a few days ago and kept whiping my forehead with my towel because I was sweating alot, and the next day I had a good 7-8 red bumps followed by 5-6 zits in that area thats still haven't gone away. I'm beginning to tire of this whole thing, I want to be done with acne.

I'm following everything my doctor has told me to the letter. On top of that, I go to the gym almost daily to boost my immune system, as well as eating healthy and trying to stay out of the sun for too long at a time. Besides that fact, i'm on some of the 3 of the stronger(est) prescription acne medications out there. My acnes now mild, but it should be gone and i'm tired of it.

My doctor's offered Accutane, should I take him up on it? Someone I worked with went on it, and although he had bad mood swings, his acne went from severe to non-existent in a matter of weeks and didn't come back. I'm afraid of the side effects, but i'm willing to risk it if this will put acne behind me permanently or for a good period of time. Should I do it?

Share this post


Link to post
Share on other sites

I would stay with what your doing for a few more weeks if its been helping,If it doesnt help anymore by then I would consider tane.

Share this post


Link to post
Share on other sites

Hey mate i've been on tane for 2-3 weeks now, i used to be on Minomycin on and off for long periods of time, but it really did nothing.

Tane is working, my only side-effects is dry lips (which arent even bad), and dry skin when i get out of the shower (dab some cetaphil and tada).

My skin looks ALOT better, my IB was barely a breakout. i did experience some eczema sort of rash on my arms, but its been clearing up, and yesterday i got my arms pretty tanned and that seems to have fix it right up.

So yeah, i reccomend tane. its really not bad at all if followed right, it makes me feel alot better and alot more confident.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×